Year 2010, Volume 8, Issue 8, Pages 45 - 64 2010-12-01

HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS

Donald Yau [1]

62 239

We study Hom-bialgebras and objects admitting coactions by Hom-bialgebras. In particular, we construct a Hom-bialgebra M(2) representing the functor of 2 × 2-matrices on Hom-associative algebras. Then we construct a Hom-algebra analogue of the affine plane and show that it is a comodule Hom-algebra over M(2) in a suitable sense. It is also shown that the enveloping Hom-associative algebra of a Hom-Lie algebra is naturally a Hom-bialgebra.
Hom-bialgebras, comodule Hom-algebras, affine plane
Other ID JA79JY54ST
Journal Section Articles
Authors

Author: Donald Yau

Bibtex @ { ieja266429, journal = {International Electronic Journal of Algebra}, issn = {1306-6048}, eissn = {1306-6048}, address = {Abdullah HARMANCI}, year = {2010}, volume = {8}, pages = {45 - 64}, doi = {}, title = {HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS}, key = {cite}, author = {Yau, Donald} }
APA Yau, D . (2010). HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS. International Electronic Journal of Algebra, 8 (8), 45-64. Retrieved from http://dergipark.org.tr/ieja/issue/25212/266429
MLA Yau, D . "HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS". International Electronic Journal of Algebra 8 (2010): 45-64 <http://dergipark.org.tr/ieja/issue/25212/266429>
Chicago Yau, D . "HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS". International Electronic Journal of Algebra 8 (2010): 45-64
RIS TY - JOUR T1 - HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS AU - Donald Yau Y1 - 2010 PY - 2010 N1 - DO - T2 - International Electronic Journal of Algebra JF - Journal JO - JOR SP - 45 EP - 64 VL - 8 IS - 8 SN - 1306-6048-1306-6048 M3 - UR - Y2 - 2019 ER -
EndNote %0 International Electronic Journal of Algebra HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS %A Donald Yau %T HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS %D 2010 %J International Electronic Journal of Algebra %P 1306-6048-1306-6048 %V 8 %N 8 %R %U
ISNAD Yau, Donald . "HOM-BIALGEBRAS AND COMODULE HOM-ALGEBRAS". International Electronic Journal of Algebra 8 / 8 (December 2010): 45-64.